# SDR SWAA2017072415181

- Difficulty date: March 5, 2017
- Submitted: July 24, 2017
- Operation: Air carrier
- Aircraft: N613SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27931
- Aircraft time: 67,918 hours, 53,834 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545777
- Condition: Cracked
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR FUSELAGE SKIN CRACKED AT FORWARD LOWER CORNER.   REPAIRED THE SKIN IAW EA.
